I have been taking the generic form of ambien for 30 days - not every night, but have taken it 20 out of 30 nights. My issues started with a dull headache for about a week and then suddenly I feel like I have a horrible flu (only I don't - no temperature) severe muscle / joint aches mostly in my back and legs and still the headache. I quit taking it 3 days ago and my symptons are not getting better. Has anyone else had this experience? Thanks!
4 Nov 2011
It seems there are a number of problems related to taking ambien. People have been reported doing strang things on this drug, so it would not surprise me without looking it up that it is cusing you probles. Have you ever tried just Tylenol PM? it has benadryl in it that makes you sleepy, If this doesn't help you a small dose of xanax of .5mg would be advisable if your doctor would write you a script for it. Just some thoughts...
- Ambien Information for Consumers
- Ambien Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ambien (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on coumadin for four months and am experiencing joint and muscle pain and stiffness. I am normally very flexible and have never ...
4 answers • 7 Sep 2010
When taking mercatopurine I had excruciating joint and muscle pain all over my body. I have been off this med for 3 wks and the pain is still in my ...
4 answers • 18 Nov 2010
diagnosed with UTI and prescribed Bactrim - 2nd day, bad muscle and joint aches, like I had the flu, but not really feeling bad, just very, very ...
2 answers • 19 Mar 2011
the past few weeks I have had severe joint and muscle pain,( hard to walk)I don't know if there is a connection or maybe another medications I ...
5 answers • 21 May 2011